# SDR SWAA2021081907593

- Difficulty date: August 15, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 7,981 hours, 17,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Faulty
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS:FWD MAGA PHONE HAS NO GREEN LIGHT. / R/R FWD MEGA PHONE PER M/M 25-64-10
